# SDR UF6A990816

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Tab
- Part number: JD275J0036011
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT FLAP TAB TRAILING EDGE IS DAMAGED AT STATION 143.366.  MAINTENANCE REPAIRED DAMAGE.  ALL WORK WAS DONE IAW BAE ATP SRM 57-50-01.  (M)
